# SDR SWAA2023032115031

- Difficulty date: March 10, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 56,415 hours, 33,967 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE (WL 167) AT STA 663; RBL 40<[01] VERIFIED FORMING OF REPAIR ANGLES  -1 REPLACEMENT ANGLE FORMENED ON N/R #44597-6000-0002; AND 0003 SPLICE ANGLE ON N/R 44597-6000-0001 I.A.W SRM 75-10-10-2R-5;[02] VERIFIED STEP 1;[03] VERIFIED ITEM 1 OF STEP 6;[04] VERIFIED ITEM 6 OF STEP 3;[05] OK TO CIC 663 WEB; FWD AND AFT SIDE;[06] APPLIED CIC TO 663 WEB AND FASTENERS FWD AND AFT I/A/W SRM 57-10-10-2R-5;[07] VERIFIED STEP 6;[08] AUDIT C/W
